Indices of double coverings of genus 1 over p-adic fields
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 1, p. 155-172
@article{AFST_1999_6_8_1_155_0,
     author = {Van Geel, Jan and Yanchevskii, Vyacheslav},
     title = {Indices of double coverings of genus 1 over $p$-adic fields},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     pages = {155-172},
     zbl = {0986.11036},
     mrnumber = {1721554},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_1_155_0}
}
Van Geel, Jan; Yanchevskii, Vyacheslav. Indices of double coverings of genus 1 over $p$-adic fields. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 1, pp. 155-172. http://www.numdam.org/item/AFST_1999_6_8_1_155_0/

[1] Borevich (Z.I.) and Shafarevich (I.R.) .- Number theory, Academic press, New York, 1966. | MR 195803 | Zbl 0145.04902

[2] Lichtenbaum (S.) .- Duality theorems for curves over p-adic fields Invent. Math. 7 (1969), pp. 120-136. | MR 242831 | Zbl 0186.26402

[3] Scharlau (W.) .- Quadratic and Hermitian Forms, Springer-Verlag, Heidelberg, 1985. | MR 770063 | Zbl 0584.10010

[4] Serre (J.-P.) .- Corps locaux, Hermann, Paris, 1963. | MR 354618 | Zbl 0137.02601

[5] Van Geel (J.) and Yanchevskii (V.I.) .- Indices of hyperelliptic curves over p-adic fields, Manuscripta Math. 96 (1998), pp. 317-333. | MR 1638165 | Zbl 1015.11023

[6] Yanchevskii (V.) and Margolin (G.) .- Brauer Groups of Local Elliptic and Hyperelliptic Curves and Central Division Algebras over their Function Fields, St. Petersburg Math. J. 7, No 6 (1996), pp. 1033-1048. | MR 1381984 | Zbl 0871.13002